# SDR AALA201708109033

- Difficulty date: August 9, 2017
- Submitted: August 14, 2017
- Operation: Air carrier
- Aircraft: N317PG
- Make and model: Boeing 737823
- Aircraft serial: 33344
- Aircraft time: 1,122 hours, 472 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Detached
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED.  FORWARD RIGHT GALLEY DOOR EXIT SIGN COVER, LEFT OF DOOR, CAME OFF.  REPLACED EMERGENCY LIGHT EXIT SIGN AT FWD RIGHT  GALLEY DOOR PER MM 33-51-01, CKS GOOD.
